RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 16–19 (Mi dan34469)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

A game-theoretic version of an optimal stopping problem

E. B. Dynkin

Lomonosov Moscow State University

Full text: PDF file (450 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.9
Presented: A. N. Kolmogorov
Received: 12.06.1968

Citation: E. B. Dynkin, “A game-theoretic version of an optimal stopping problem”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 16–19

Citation in format AMSBIB
\Bibitem{Dyn69}
\by E.~B.~Dynkin
\paper A game-theoretic version of an optimal stopping problem
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 16--19
\mathnet{http://mi.mathnet.ru/dan34469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0241121}
\zmath{https://zbmath.org/?q=an:0186.25304}


Linking options:
  • http://mi.mathnet.ru/eng/dan34469
  • http://mi.mathnet.ru/eng/dan/v185/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Kifer, “Ob optimalnykh pravilakh ostanovki v igrakh s nepreryvnym vremenem”, UMN, 25:3(153) (1970), 271–272  mathnet  mathscinet  zmath
    2. Theory Probab. Appl., 53:3 (2009), 558–571  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. È. B. Vinberg, S. E. Kuznetsov, “Evgenii (Eugene) Borisovich Dynkin (obituary)”, Russian Math. Surveys, 71:2 (2016), 345–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:21
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019